Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Aug 3, 2012, 12:28 PM EDT for Suffolk County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2012, 12:28 PM EDT (16:28 UTC)
- Expired
- Aug 3, 2012, 1:00 PM EDT
- In force
- 32 min
- Issued by
- NWS New York, NY
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 18 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
290
WWUS81 KOKX 031628
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1228 PM EDT FRI AUG 3 2012
NYZ078>080-031700-
NORTHEAST SUFFOLK-NORTHWEST SUFFOLK-SOUTHWEST SUFFOLK-
1228 PM EDT FRI AUG 3 2012
THE THUNDERSTORM OVER CENTRAL SUFFOLK COUNTY HAS WEAKENED.
HOWEVER...ANOTHER ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE ACROSS
CENTRAL SUFFOLK COUNTY.
LAT...LON 4066 7311 4074 7289 4075 7289 4073 7295
4074 7302 4072 7304 4071 7309 4072 7312
4069 7315 4070 7324 4069 7325 4078 7337
4097 7313 4096 7278 4087 7282 4084 7289
4080 7286 4074 7287 4068 7299
$$
PWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 10:36 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 3, 10:36 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1036 AM EDT FRI AUG 3 2012
.SYNOPSIS...
HIGH PRESSURE WILL MAINLY INFLUENCE THE WEATHER ACROSS THE
TRI-STATE REGION THROUGH SATURDAY AS THE BERMUDA HIGH STRENGTHENS
OFF THE EASTERN SEABOARD. A COLD FRONT WILL SLOWLY WORK ITS WAY
ACROSS THE REGION SUNDAY THROUGH MONDAY. HIGH PRESSURE RETURNS ON
TUESDAY...THEN A SERIES OF FRONTAL BOUNDARIES WILL IMPACT THE AREA
FOR THE MIDDLE OF THE NEW WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRATUS ALONG THE COAST WILL BURN OFF AS BOUNDARY LAYER HEATS.
WARMING HEIGHTS ALOFT AND AN ONSHORE FLOW WILL PRODUCE HOT AND
HUMID CONDITIONS ACROSS THE FORECAST AREA. HEAT INDEX VALUES WILL
APPROACH 95 FOR NYC...BUT THERE IS ONLY LOW CONFIDENCE FOR THE TWO
CONSECUTIVE DAYS NEEDED TO ISSUE A HEAT ADVISORY. THIS BEING
AUGUST AND WITH SEVERAL HEAT WAVES UNDER OUR BELT...PREFERRED TO
HOLD OFF AT THIS TIME WITH ONLY MARGINAL VALUES.
AS FOR ANY CONVECTION...WITH HEIGHTS CONTINUING TO WARM ALOFT...A
DRY VERTICAL MOISTURE PROFILE....AND LITTLE FORCING ALOFT AND AT
THE SFC...JUST WENT WITH A SLIGHT CHC ACROSS THE INTERIOR. THE
MAIN TRIGGER WILL BE DIFFERENTIAL HEATING DRIVEN BY THE HILLS
NORTH AND WEST OF NYC. A MODERATELY UNSTABLE...WEAKLY SHEARED
ENVIRONMENT COULD PRODUCE A FEW PULSE STORMS.
USED MET/MAV MOS FOR HIGHS TODAY...WITH READINGS RANGING FROM THE
MID TO UPPER 80S AT THE COAST...TO 90 TO 95 NYC METRO AND THE
INTERIOR.
THERE IS MODERATE RISK OF RIP CURRENTS TODAY AT THE OCEAN BEACHES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
WARM...MUGGY CONDITIONS WILL CONTINUE TONIGHT INTO SATURDAY WITH
A NEAR CARBON COPY OF TODAY. THE FLOW LOOKS TO BE MORE S/SE WHICH
SHOULD ALLOW FOR MORE OF A MARINE INFLUENCE INLAND. THIS WILL
ALLOW FOR SLIGHTLY COOLER HIGHS ON SAT...BUT HIGHER DEW POINTS...
RESULTING IN PRETTY MUCH A WASH.
594 DM HEIGHTS ASSOC WITH THE SUB TROP HIGH OFF THE EAST COAST
BUILD WESTWARD ON SAT. THUS...ANOTHER WARM DAY ALOFT...WHICH
SHOULD PRETTY MUCH PUT A LID ON ANY WIDESPREAD CONVECTION. SHOULD
BE SIMILAR TO FRIDAY WITH JUST A SLIGHT CHC ACROSS THE INTERIOR.
ONCE AGAIN USED A BLEND OF MET/MAV MOS. TEMPS ARE ABOUT 4 TO 8
DEGREES ABOVE NORMAL WITH RESPECT TO BOTH HIGHS AND LOWS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE REGION WILL BE IN A SUB-TROPICAL REGIME THROUGH MUCH OF THE
PERIOD WITH PERSISTENT WESTERN ATLANTIC RIDGING AND HUDSONS BAY
TROUGHING.
A SHARP NORTHERN STREAM SHORTWAVE WILL TRACK THROUGH THE GREAT LAKES
ON SATURDAY NIGHT INTO SUNDAY...AND THEN WEAKEN AS IT LIFTS THROUGH
NEW ENGLAND SUN NIGHT INTO MONDAY. AT THE SURFACE...A COLD FRONT
WILL TRACK EAST THROUGH THE GREAT LAKES ON SAT NIGHT INTO
SUNDAY...WITH AN ASSOCIATED WARM FRONT LIFTING THROUGH THE REGION
SUNDAY MORNING AND PRE-FRONTAL TROUGH APPROACHING LATE SUNDAY. THE
COLD FRONT ITSELF CROSSES THROUGH THE REGION ON MONDAY.
ANY CONVECTION SHOULD GRADUALLY DISSIPATE SATURDAY EVENING WITH
WANING INSTABILITY. OTHERWISE...ISOLATED SHRA/TSRA POTENTIAL
OVERNIGHT WITH MODELS HINTING AT LEAD SHORTWAVE ENERGY LIFTING
THROUGH AND MARGINAL INSTABILITY. A FEW SHOWERS/ISOLATED TSTMS
POSSIBLE WITH THE WARM FRONTAL PASSAGE SUNDAY MORNING AS LLJ BEGINS
TO STRENGTHEN.
INCREASING CHANCE OF THUNDERSTORMS LATE SUNDAY INTO SUNDAY NIGHT
WITH FALLING HEIGHTS AHEAD OF THE APPROACHING SHORTWAVE TROUGH AND
APPROACHING PRE-FRONTAL TROUGH. UNCERTAINTY EXISTS ON COVERAGE OF
STORMS ON SUNDAY AFTERNOON/EARLY SUNDAY EVENING...AS IT DEPENDS ON
HOW FAR EAST THE PRE-FRONTAL TROUGH MAKES IT DURING THE
AFTERNOON/EARLY EVENING. IF THE PRE- FRONTAL TROUGH CAN WORK INTO
WESTERN PORTIONS OF THE REGION BY LATE IN THE DAY...THIS COULD ACT
AS A FOCUS FOR AN ORGANIZED LINE OF STRONG TO SEVERE CONVECTION
WITH A DAMAGING WIND THREAT. IF THE PRE-FRONTAL TROUGH REMAIN WEST
OF THE AREA...CONVECTION WILL LIKELY BE MORE SCATTERED AND FOCUSED
ALONG SEABREEZE BOUNDARIES...HIGHER ELEVATIONS AND OUTFLOW
BOUNDARIES IN A LOW CIN ENVIRONMENT. IN THIS CASE...A FEW STRONG
TO SEVERE STORMS ARE POSSIBLE WITH MODERATE TO HIGH INSTABILITY
AND INCREASING LOW LEVEL WINDS/SHEAR. OVERRIDING THREAT WITH ANY
STORMS WILL LIKELY BE TORRENTIAL DOWNPOURS AND POTENTIAL FOR
LOCALIZED FLASH FLOODING WITH BACK BUILDING BASED ON THE LOW/MID
LEVELS WINDS.
INCREASING POTENTIAL FOR HEAVY SHOWERS/THUNDERSTORMS SUNDAY NIGHT
CONTINUING INTO MONDAY MORNING WITH SHORTWAVE APPROACH AND
PRE-FRONTAL TROUGH/COLD FRONT ENTERING AND CROSSING THE REGION.
SEVERE THREAT WILL DIMINISH SUNDAY EVENING...BUT STRONG STORMS
POSSIBLE DUE TO STRONG LOW-LEVEL WINDS. MAIN THREAT THOUGH SHOULD
BE FLOODING SUNDAY NIGHT INTO MONDAY MORNING WITH PWATS INCREASING
TO 2.25 TO 2.5 INCHES AND TRAINING POTENTIAL AS LO/MID LEVEL WINDS
NEARLY ALIGN WITH THE FRONT.
COLD FRONT PUSHES THROUGH THE REGION THROUGH MONDAY
MORNING/AFTERNOON...WITH SHOWER/TSTM THREAT TAPERING FROM W TO E.
GRADUAL DRYING CONDITIONS EXPECTED IN THE WAKE OF THE FRONT MON
AFTERNOON/NIGHT.
HIGH PRES OVER THE AREA WILL RESULT IN A PLEASANT DAY ON
TUESDAY...WITH PARTLY CLOUDY SKIES...LIGHT NORTH WINDS TURNING SOUTH
WITH AFTERNOON SEA BREEZES...AND TEMPS TOPPING OFF IN THE MID 80S.
UNSETTLED WEATHER RETURNS ON WEDNESDAY AS STATIONARY FRONT SOUTH OF
THE REGION LIFTS BACK NORTH AS A WARM FRONT...THEN A COLD FRONT
SWINGS THROUGH ON THURSDAY.
TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL DURING THE PERIOD.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
A WEAK PRESSURE PATTERN WILL REMAIN OVER THE REGION THROUGH THE TAF
PERIOD WITH VFR EXPECTED. THE ONLY EXCEPTION WILL BE SOME EARLY
MORNING MVFR OR IFR FOG. ANY SUB-VFR CIGS ARE EXPECTED TO IMPROVE
TO VFR BY 13Z-15Z.
AN ISOLATED THUNDERSTORM IS POSSIBLE IN THE AFTERNOON INTO EARLY
EVENING...BUT NOT ENOUGH CONFIDENCE TO INCLUDE IN THE
TAFS.
WINDS ARE GENERALLY SW UNDER 10 KT THROUGH THE PERIOD.
DURING THE AFTERNOON...SEA BREEZES ARE EXPECTED TO SHIFT WINDS
MORE SOUTHERLY AND INCREASE SLIGHTLY. WINDS WILL BECOME LIGHT AND
VARIABLE ONCE AGAIN TONIGHT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON FOR
TIMING OF SEABREEZE.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON FOR
TIMING OF SEABREEZE.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE LATE THIS AFTERNOON FOR
TIMING OF SEABREEZE.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE LATE THIS AFTERNOON FOR
TIMING OF SEABREEZE.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE LATE THIS AFTERNOON FOR
TIMING OF SEABREEZE.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE LATE THIS MORNING OR
EARLY THIS AFTERNOON FOR TIMING OF SEABREEZE.
OUTLOOK FOR 12Z SAT THROUGH TUE...
.SAT...CHC VSBYS BELOW 6SM IN BR EARLY AM...ESPECIALLY OUTLYING
TERMINALS. ISOLD/SCT TSTMS POSSIBLE LATE AFTN/EVE.
.SUN...GUSTY S WINDS....MAINLY IN THE AFTERNOON. LATE DAY TSTMS
POSSIBLE WITH AN APPROACHING COLD FRONT.
.MON...MORNING SUB-VFR POSSIBLE IN TSRA/SHRA...THEN IMPROVING.
.TUE...VFR.
&&
.MARINE...
SOUTHERLY FLOW TO AROUND 10 KT CONTINUES INTO SATURDAY AS HIGH
PRESSURE REMAINS OVER THE ATLANTIC. SUB SCA CONDITIONS ARE
EXPECTED...WITH LOCAL ENHANCEMENT TO WINDS DURING THE AFTERNOON
AND EVENING DUE TO SEA BREEZES.
SUB-SCA CONDS CONTINUE SATURDAY NIGHT INTO SUNDAY MORNING...THEN
THE SOUTHERLY PRES GRADIENT INCREASES LATE SUNDAY THROUGH MONDAY
MORNING...RESULTING IN 25 KT WIND GUSTS...MAINLY ON THE OCEAN
WATERS...AND OCEAN SEAS BUILDING TO 5-7 FT. WINDS ARE EXPECTED TO
DIMINISH FROM W TO E MONDAY MORNING...BUT OCEAN SEAS WILL LIKELY
TAKES UNTIL MONDAY NIGHT TO FALL BELOW SCA LEVELS.
COLD FRONT MOVES THROUGH THE WATERS SUNDAY NIGHT. THUNDERSTORMS WILL
BE CAPABLE OF HEAVY RAIN...RESULTING IN DIMINISHED VSBYS...AND
THUNDERSTORM WIND GUSTS EXCEEDING 34 KT.
SUB-SCA CONDS THEN EXPECTED MONDAY NIGHT THROUGH THE MIDDLE OF THE
WEEK.
&&
.HYDROLOGY...
ISOLATED THUNDERSTORMS DURING THE DAYTIME COULD RESULT IN LOCAL
NUISANCE URBAN/POOR DRAINAGE FLOODING TODAY AND SATURDAY. PRIMARY
AREA OF CONCERN IS TO THE NORTH AND WEST OF NYC.
THUNDERSTORMS WILL BE CAPABLE OF TORRENTIAL RAINS SUNDAY AFTERNOON
INTO MONDAY MORNING. URBAN AND POOR DRAINAGE FLOODING WILL BE A
THREAT WITH ANY CONVECTION...WITH A THREAT FOR FLASH FLOODING FROM
BACK BUILDING OR TRAINING STORMS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...NV/DW
NEAR TERM...DW/PW
SHORT TERM...DW
LONG TERM...NV
AVIATION...IRD
MARINE...NV/DW/PW
HYDROLOGY...NV/DWHazardous weather outlook, Aug 3, 4:31 AM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 431 AM EDT FRI AUG 3 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-040845- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 431 AM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF A STRONG FRONTAL SYSTEM LATE SUNDAY INTO MONDAY MORNING WILL BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS...WITH THE THREAT OF URBAN AND POOR DRAINAGE FLOODING. A FEW STORMS...MAINLY SUNDAY AFTERNOON AND EVENING...MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. THE GREATEST SEVERE WEATHER POTENTIAL WILL BE TO THE NORTH AND WEST OF NYC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-040845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 431 AM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF A STRONG FRONTAL SYSTEM LATE SUNDAY INTO MONDAY MORNING WILL BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS AND WIND GUSTS IN EXCESS OF 34 KT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Aug 3, 12:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1204 PM EDT FRI AUG 3 2012
NYZ078-080-031645-
NORTHWEST SUFFOLK-SOUTHWEST SUFFOLK-
1204 PM EDT FRI AUG 3 2012
...STRONG THUNDERSTORM WILL IMPACT SUFFOLK COUNTY...
AT NOON EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM DEVELOPING NEAR RONKONKOMA...REMAINING NEARLY
STATIONARY.
SMALL HAIL IS EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY
RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER
ON ROADWAYS.
LAT...LON 4065 7313 4066 7313 4068 7307 4071 7307
4072 7312 4069 7315 4070 7323 4069 7326
4078 7336 4096 7313 4088 7289 4074 7295
4074 7302 4072 7307 4067 7306 4070 7297
4068 7299 4065 7310
PWSpecial weather statement, Aug 3, 12:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1228 PM EDT FRI AUG 3 2012
NYZ078>080-031700-
NORTHEAST SUFFOLK-NORTHWEST SUFFOLK-SOUTHWEST SUFFOLK-
1228 PM EDT FRI AUG 3 2012
THE THUNDERSTORM OVER CENTRAL SUFFOLK COUNTY HAS WEAKENED.
HOWEVER...ANOTHER ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE ACROSS
CENTRAL SUFFOLK COUNTY.
LAT...LON 4066 7311 4074 7289 4075 7289 4073 7295
4074 7302 4072 7304 4071 7309 4072 7312
4069 7315 4070 7324 4069 7325 4078 7337
4097 7313 4096 7278 4087 7282 4084 7289
4080 7286 4074 7287 4068 7299
PWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:04 PM EDT | Special Weather Statement | OKX | Suffolk | 41 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.